# SDR AALA201605059014

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 44,209 hours, 15,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A9123
- Condition: Out Of Position
- Location: L1 Door
- Part time: 51,816 hours, 20,005 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  1L DOOR SLIDE OUT OF THE BUSSEL.  REPLACED L1 DOOR ESCAPE SLIDE ASSEMBLY IAW TASK CARD 26L00025010.
